Facebook Pixel

Period after EC

By February 2, 2017 - 3:44pm
Rate This

I took Postinor 1 and about a week later i started bleeding for 3 days (from Jan 21- 23). I know I should expect my period for around 4 weeks since the bleeding. However, my regular period must have started on the 31 or 1 of Feb. And yesterday (1 feb) and today I have had a red discharge ( I mean, it has like a white discharge consistency but brownish). It does not feel like period blood and it comes in very very little amounts, like little spots. However, I do feel very light period-like cramps (not the usual cramps I would get on the firsts days of my period). So, what is going on? Is this normal? Should i mark this as my period if it lasts for more days?
Thank you.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!